# SDR DALA2019060603431

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 51,060 hours, 35,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT OVER TAILCONE EXIT AND AIRCRAFT RIGHT STANDBY EMERGENCY LIGHT FLICKER INTERMITTENTLY DURING ALL PHASES OF FLIGHT. MAINTENANCE RE-SET AFT POWER PACK AND THE FLICKER CEASED. OPERATIONAL CHECK WAS GOOD REF B717 AMM 33-51. (LP #6285367)
